# SDR RAIA00410003

- Difficulty date: October 8, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 9,148 hours, 8,705 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Dau
- Part number: 7013348949
- Part serial: 99031636
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 10,092 hours, 10,107 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STL - LEFT ENGINE LOW N1.  MAINTENANCE REMOVED AND REPLACED NR 1 DAU.
